# SDR DHL200070906C

- Difficulty date: July 10, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 L/E STAT 4TH INTERNAL RIB FROM O/B END CRACKED AT LOWER AFT SIDE.  REMOVED 4TH RIB FROM O/B END OF NR 1 L/E SLAT TO BE REPAIRED PER SRM 51-30-2.  INSTALLED REPAIR PER SRM 51-30-2.  INSTALLED RIB AND DOUBLER PER SRM 51-30-2.
